Tennessee, 2013Damaging Wind in Tennessee, July 22, 2013
July 22, 2013 · NWS MEG · 1 event in 1 county or zone
A large scale upper trough sat up over the Upper and Lower Mississippi River Valleys on July 22nd-July 23rd, 2013. Several upper level disturbances rotated around the base of the upper trough.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large scale upper trough sat up over the Upper and Lower Mississippi River Valleys on July 22nd-July 23rd, 2013. Several upper level disturbances rotated around the base of the upper trough. The disturbances set off mesoscale convective complexes during the overnight hours which pushed south during the daytime. The convection would die out during the afternoon hours. This happened on the 22nd and again on the 23rd. The thunderstorms produced damaging winds and very heavy rain which caused flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 22, 5:40 AM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 22, 5:40 AM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
640 AM CDT MON JUL 22 2013
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 453 AM CDT MON JUL 22 2013/
DISCUSSION...
AN UPPER LEVEL SHORT WAVE EMBEDDED IN A BROAD AND UNSEASONABLY DEEP
UPPER LEVEL TROUGH WAS PUSHING INTO THE MIDSOUTH THIS MORNING
INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. NUMEROUS AREAS OF
THUNDERSTORMS DEVELOPED OVERNIGHT FROM NORTHWEST TN INTO NORTHERN AR
AND SOUTHERN MO. THE THUNDERSTORMS WERE TRACKING EAST SOUTHEAST AND
TRAINING ACROSS SOME LOCATIONS LEADING TO HEAVY RAINFALL. A REPORT
WAS RECEIVED FROM A STORM SPOTTER THAT 3 1/2 INCHES OF RAIN
OCCURRED IN BIGGERS AR IN RANDOLPH COUNTY LEADING TO FLOODING.
ADDITIONAL RAINFALL HAS OCCURRED SINCE THE REPORT WITH DUAL POL
PRECIP ESTIMATES FROM THE 88D RADAR INDICATING ABOUT 4 1/2 INCHES OF
RAIN IN THAT AREA.
A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WILL SET UP OVER
THE EASTERN UNITED STATES THE NEXT FEW DAYS. EMBEDDED SHORT WAVES IN
WEST NORTHWEST FLOW ALOFT WILL AFFECT THE MIDSOUTH AS THEY ENCOUNTER
THE MOIST AND UNSTABLE AIR IN PLACE ACROSS THE REGION. IN
ADDITION...A COLD FRONT WILL PUSH INTO THE AREA WEDNESDAY. TRYING TO
PINPOINT THE TIMING OF THE SHORT WAVES AND THE COLD FRONT MAKES THIS
A DIFFICULT FORECAST...BUT IT DOES LOOK WET..AND VERY WET IN SOME
SPOTS...ALONG WITH THE POSSIBILITY OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS OVER THE NEXT FEW DAYS.
AN UPPER LEVEL SHORT WAVE WILL SWING THROUGH THE MIDSOUTH TODAY
CAUSING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW
STRONG THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO NEAR 50
MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCALIZED FLASH
FLOODING. WILL NEED TO MONITOR FOR A FLASH FLOOD WATCH OVER THE NEXT
FEW DAYS...BUT WILL HOLD OFF FOR NOW SINCE STILL UNCERTAINTY HOW
THE SITUATION WILL EVOLVE. ALSO...FLASH FLOOD VALUES ARE FAIRLY HIGH
WITH THE RECENT DRY WEATHER...AND FOR TODAY CANNOT PINPOINT A
PARTICULAR AREA WHERE WIDESPREAD FLASH FLOODING IS EXPECTED. DID
MENTION HEAVY RAINFALL IN THE ZONES AND GRIDS FOR THIS MORNING
ACROSS PORTIONS OF WEST TN...THE MO BOOTHEEL...AND A PORTION OF
NORTHEAST AR.
THE SHORT WAVE IS FORECAST TO PUSH TO THE SOUTHEAST BY TONIGHT
LEADING TO A TEMPORARY DECREASE IN THE CONVECTION. THE GFS INDICATES
THAT A MESOSCALE CONVECTIVE SYSTEM MAY APPROACH THE MIDSOUTH LATE
TONIGHT FROM THE NORTHWEST AND MOVE INTO THE AREA TUESDAY. THE ECMWF
DOES NOT SHOW THIS FEATURE. FOR NOW...KEPT POPS AT 50 PERCENT FOR
TUESDAY...BUT IF THE GFS IS CORRECT...POPS WILL NEED TO BE RAISED
FOR MUCH OF THE AREA. MID LEVEL LAPSE RATES ARE FORECAST TO DECREASE
LEADING TO GREATER INSTABILITY. THUS MAY SEE A BETTER CHANCE FOR
SEVERE THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH DAMAGING WINDS AND
LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. HEAVY RAINFALL WILL
ALSO BE A PRIMARY THREAT AS PRECIPITABLE WATER VALUES CONTINUE NEAR
2 INCHES.
WEDNESDAY LOOKS TO BE A VERY WET DAY WITH A COLD FRONT PUSHING INTO
THE AREA FROM THE NORTH WHILE UPPER LEVEL SHORT WAVES AFFECT THE
AREA IN NORTHWEST FLOW ALOFT. HEAVY RAINFALL ALONG WITH THE THREAT
OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE. THE ECMWF IS SLOWER
IN THE MOVEMENT OF THE COLD FRONT THAN THE GFS WITH THE NAM BEING A
NICE COMPROMISE.
DRY WEATHER IS FORECAST TO RETURN THURSDAY AS THE COLD FRONT PUSHES
TO OUR SOUTH. TEMPERATURES WILL BE A LITTLE BELOW NORMAL FOR THIS
TIME OF THE YEAR.
FOR THE LATTER PART OF THE FORECAST...GENERALLY COMPROMISED BETWEEN
THE GFS AND ECMWF LEANING A LITTLE MORE TOWARD THE ECMWF. ANOTHER
UNSEASONABLY DEEP TROUGH AND AN ASSOCIATED COLD FRONT IS FORECAST TO
SWING THROUGH THE MIDSOUTH SATURDAY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS. POPS WILL NEED TO RAISED IN LATER FORECASTS AS THE
TIMING BECOMES MORE CERTAIN. COOLER AND DRY WEATHER IS EXPECTED
SUNDAY.
JCL
&&
.AVIATION...
12Z TAFS
TSRA COMPLEX EAST OF JBR AND 50N OF MEM WAS MOVING SOUTHEAST
AROUND 35 KTS... BUT HAD TAKEN ON A BIT OF A SOUTHWARD PROPAGATION
SINCE 11Z. HAVE BROUGHT FORWARD THE TIMING INTO MEM A BIT. IF THE
TRENDS AT 1130Z HOLD...MEM WOULD BE ON THE SOUTHWEST FLANK OF THE
TSRA COMPLEX...BUT MAY SEE ADDITIONAL WESTWARD DEVELOPMENT ALONG
THE SOUTHWARD SINKING OUTFLOW BOUNDARY.
06Z NAM MODEL CONTINUES TO POINT TOWARD SOME REDEVELOPMENT AROUND
21Z... NEAR AND WEST OF MEM. NOT CONFIDENT ON THIS...GIVEN THE
STRENGTH OF THIS MORNING/S TSRA COMPLEX. BETTER TSRA CHANCES WILL
LIKELY OCCUR TOWARD TUP AFTER 18Z.
LOOKING OUT TO TONIGHT...06Z NAM POINTS TOWARD ADDITIONAL SHRA/TSRA
OVERNIGHT...EMBEDDED IN NORTHWESTERLY FLOW ALOFT. SIGNATURE IS WEAKER
WITH THE PARENT UPPER LEVEL WAVE...MAY GET BY WITH PREDOMINATE
SHRA AFTER 06Z TONIGHT. DAYSHIFT WITH FURTHER EVALUATE.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 22, 3:14 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
414 AM CDT MON JUL 22 2013
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
414 AM CDT MON JUL 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. WINDS GUSTS
TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL WITH LOCALIZED
FLASH FLOODING MAY OCCUR.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE MIDSOUTH
FROM THE NORTHWEST TUESDAY AND WEDNESDAY INTERACTING WITH A MOIST AND
UNSTABLE ATMOSPHERE. ALSO...A COLD FRONT WILL MOVE INTO THE AREA
FROM THE NORTH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ALONG WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME
LOCATIONS MAY OCCUR DURING THIS PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY OCCASIONALLY BE NEEDED TUESDAY AND WEDNESDAY.
REPORTS OF FLASH FLOODING SHOULD BE RELAYED TO NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS.
JCL
In the hours before
Special weather statement, Jul 22, 2:57 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 AM CDT MON JUL 22 2013
TNZ003-004-220945-
WEAKLEY TN-HENRY TN-
357 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 AM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 6 MILES
NORTHWEST OF PALMERSVILLE AT 357 AM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3631 8823 3640 8871 3651 8871 3650 8815
TIME...MOT...LOC 0857Z 275DEG 27KT 3646 8862
Special weather statement, Jul 22, 3:22 AM CST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT MON JUL 22 2013
ARZ028-TNZ048-049-221000-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
422 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 3 MILES
SOUTH OF BLYTHEVILLE AT 422 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...COVINGTON...FORT PILLOW STATE PARK...
LUXORA AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND
SUNK LAKE.
&&
LAT...LON 3596 8970 3591 8964 3592 8964 3592 8960
3584 8939 3548 8967 3582 9008 3598 8987
3598 8978
TIME...MOT...LOC 0922Z 308DEG 32KT 3587 8992Special weather statement, Jul 22, 3:26 AM CST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 AM CDT MON JUL 22 2013
ARZ009-018-MOZ113-221000-
CLAY AR-GREENE AR-DUNKLIN MO-
426 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED OVER KNOBEL AT 426 AM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS
NEAR CORNING...MARMADUKE...PIGGOTT...RECTOR AND SENATH...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3637 9001 3609 9016 3622 9078 3647 9061
TIME...MOT...LOC 0926Z 286DEG 45KT 3631 9049
Special weather statement, Jul 22, 4:14 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CDT MON JUL 22 2013
ARZ028-MOZ113-115-221045-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
514 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES
NORTHEAST OF HORNERSVILLE AT 514 AM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...CARUTHERSVILLE...GOSNELL...KENNETT AND
STEELE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3618 8964 3582 8982 3602 9022 3625 9004
TIME...MOT...LOC 1014Z 291DEG 34KT 3607 9007
Special weather statement, Jul 22, 5:51 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CDT MON JUL 22 2013
ARZ028-TNZ049-088-089-221230-
MISSISSIPPI AR-SHELBY TN-FAYETTE TN-TIPTON TN-
651 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...
SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 7 MILES
NORTHWEST OF MUNFORD AT 652 AM CDT...MOVING SOUTH AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...MISSISSIPPI...SHELBY AND TIPTON COUNTIES...
INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA...COVINGTON...MEEMAN
SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON AND WILSON...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES SUNK LAKE AND THE CHUTE.
&&
LAT...LON 3516 8937 3509 9004 3562 9010 3564 8985
3559 8996 3554 8991 3557 8989 3561 8984
3560 8983 3564 8979 3565 8973 3564 8973
3563 8967 3565 8962
TIME...MOT...LOC 1152Z 339DEG 28KT 3553 8985Special weather statement, Jul 22, 7:22 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT MON JUL 22 2013
ARZ036-MSZ001>005-008-TNZ053-088>091-221400-
CRITTENDEN AR-BENTON MS-TIPPAH MS-TATE MS-MARSHALL MS-DE SOTO MS-
ALCORN MS-SHELBY TN-CHESTER TN-FAYETTE TN-HARDEMAN TN-MCNAIRY TN-
822 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 AM CDT FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTH CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT 30 TO 45 MPH WAS
LOCATED FROM EADS TO 6 MILES NORTHWEST OF ADAMSVILLE AT 822 AM CDT...
MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN ALCORN...BENTON...CHESTER...CRITTENDEN...DESOTO...
FAYETTE...HARDEMAN...MARSHALL...MCNAIRY...SHELBY...TATE AND TIPPAH
COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...BIG HILL POND STATE
PARK...BOLIVAR...CHICKASAW STATE FOREST...COLLIERVILLE...CORDOVA...
CORINTH...GERMANTOWN...HERNANDO...HOLLY SPRINGS...HORN LAKE...MEEMAN
SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON...OLIVE
BRANCH...RIPLEY...SELMER...SOUTHAVEN AND T O FULLER STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND LAKE MCKELLAR.
&&
LAT...LON 3476 8872 3469 8872 3473 9006 3535 9019
3543 8885 3525 8878 3525 8873 3532 8868
3531 8864 3534 8867 3536 8864 3538 8857
3537 8857 3538 8856 3538 8836 3500 8838
3476 8836
TIME...MOT...LOC 1322Z 329DEG 26KT 3521 8967 3501 8899
3528 8844
TLSJRThunderstorm Wind, McNairy
- When
- July 22, 7:30 AM CST to 7:35 AM CST
- Where
- McNairy County, Stantonville to 0.86 mi SSE of Stantonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.170, -88.430
Straight line winds knocked numerous trees down in Stantonville. Some trees fell on houses and vehicles.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, July 22, 2013$1.3 million · 2 in hail · 70 events
- Hail and Damaging Winds in Kansas, July 22, 2013$988,000 · 1.75 in hail · 18 events
- Hail and Damaging Wind in Wyoming, July 22, 2013$155,000 · 1.75 in hail · 7 events
- Flash Flooding and Flood in New Jersey, July 22 to 23, 2013$100,000 · 5 events
- Tornado and Flash Flooding in Florida, July 22, 2013$100,000 · EF0 · 5 events
- Hail and Damaging Winds in Wisconsin, July 22, 2013$69,000 · 1.5 in hail · 9 events
- Flash Flooding in New York, July 22, 2013$75,000 · 2 events
- Hail and Damaging Winds in Arkansas, July 22, 2013$45,000 · 1.25 in hail · 10 events
- Hail in Wyoming, July 22, 2013$60,000 · 1.75 in hail · 4 events
- Hail in South Dakota, July 22, 2013$40,000 · 1.75 in hail · 8 events
- Tornado and Hail in Wisconsin, July 22, 2013$23,000 · EF0 · 12 events
- Flood in Pennsylvania, July 22, 2013$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469267.